# SDR SWAA2019081535941

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 49,231 hours, 24,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 65C16820
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR SUPPORT CLIP LOOSE.      SECURED SUPPORT CLIP PER SRM.
